Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does Hiv Cause A Rash

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Certian hiv and psyh. meds causing rash

I take kaletra and truvada and adderall and trileptal everyday and now i have a very bad rash on my chest and private parts is this something i need to worry about ?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...If you have been on the HIV meds for a while (>> months) then unlikely that the rash is due to those medications. Both Adderall and Trileptal can cause rashes Read more »

Rash caused by HIV or PEP?

Hi Doc,I recently stopped a PEP regimen consisting of Nelfinavir, 3TC and 4DT after 11 days.I... Read more »

HIV

I just found out my friend has HIV and she now has 3 kids. The second born n third born were born... Read more »
Articles
AIDSinfo

Skin Rash

...another drug in that class. This is referred to as cross-hypersensitivity . For More Information Contact your doctor or an AIDS info Health Information Specialist at 1-800-448-0440 or http://aidsinfo.nih.gov . This information is based... Read more »
The Well Project

Women and HIV/AIDS

...than womenstill have HIV in the US, women are catching up. In some countries, HIV+ womenoutnumber HIV+ men. The proportion of HIV/AIDS cases among women has more than tripled from 8percent in 1985 to an alarming 27 percent in 2008. That means... Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of advanced Read more »
The Well Project

Side Effects of HIV Drugs

... Table of Contents Side Effects and HIV Drugs Being Informed About Side Effects Helps Women and Side Effects Taking Care of Yourself Side Effects and HIV Read more »
Connect With Others

HIV RASH

Posted by Anonymous, 1 Reply
...I know there is little one can say about the HIV rash but I have had a rash now for over 2 months on my forehead. Could that be accociated with HIV? Read more »

Sunburn or Acute HIV Rash??????

Posted by Anonymous, 3 Replies
...and we plan to marry within 6 months so maybe I'm just scared somehow everything will be ruined. Could this have been the HIV rash? Thank you so much everyone. One! Read more »

HIV related rash.......Too worried....

Posted by Anonymous, 3 Replies
...Hi all, 1 mth ago ,I am tested non reactive to HIV1 and HIV2 ,that is 4-5mths after my protected virginal sex exposure. However,I have been getting 1-3 slight itchy small bumps(1mm) Read more »

rash & hiv

Posted by Anonymous, 2 Replies
...exposier.The sore throat I experienced 1st was bad enough but this rash is really hard to dismiss as anything else.I've been told that hiv dies fast in the air but I keep asking myself "would it of died fast enough in this occasion"? Read more »